# SDR DALA2016110708319

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 43,610 hours, 29,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA 3/16TH DOUBLER ATTACHMENT FASTENER HOLES DAMAGED.  COMPLIED WITH PRI 552498-14 REV 0 IAW ER/A 552498-14 REV ORG.
